Advertisement

Elements of the Mathematical Theory of Multi-Frequency Oscillations

  • Authors
  • A.┬áM.┬áSamoilenko

Part of the Mathematics and Its Applications book series (MASS, volume 71)

Table of contents

  1. Front Matter
    Pages i-xvi
  2. A. M. Samoilenko
    Pages 1-45
  3. A. M. Samoilenko
    Pages 46-98
  4. A. M. Samoilenko
    Pages 99-210
  5. Back Matter
    Pages 297-313

About this book

Keywords

Smooth function differential equation homogenization integral logarithm manifold maximum stability

Bibliographic information

  • DOI https://doi.org/10.1007/978-94-011-3520-7
  • Copyright Information Kluwer Academic Publishers 1991
  • Publisher Name Springer, Dordrecht
  • eBook Packages Springer Book Archive
  • Print ISBN 978-94-010-5557-4
  • Online ISBN 978-94-011-3520-7
  • Series Print ISSN 0169-6378
  • Buy this book on publisher's site
Industry Sectors
Pharma
Automotive
Chemical Manufacturing
Biotechnology
Finance, Business & Banking
IT & Software
Telecommunications